Items where Subject is "49-xx Calculus of variations and optimal control; optimization > 49LXX Hamilton-Jacobi theories, including dynamic programming"
Group by: Creators | Item Type
Jump to: B
Number of items at this level: 2.
Borwein, Jonathan M. and Zhu, Qiji J. (1999) A Survey of Subdifferential Calculus with Applications. J. Nonlinear Analysis: Th. Meth., Appl., 38 . pp. 687-773.
Borwein, Jonathan M. and Zhu, Qiji J. (1996) Viscosity Solutions and Viscosity Subderivatives in Smooth Banach Spaces with Applications to Metric Regularity. SIAM Journal on Control and Optimization, 34 (5). pp. 1568-1591. ISSN 0363-0129